# SDR AALA20160430004

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 12,472 hours, 1,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 4A37951
- Part serial: KD2974
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 12,472 hours, 1,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  DURING INITIAL ARMING OF THE OFF WING ESCAPE SLIDE SYS FOUND R3 DOOR RESERVOIR WITH PRESS BELOW GREEN BAND.  R & R OFF WING ESCAPE SLIDE BOTTLE IAW AMM 25-65-02 401.  EPAS SQUIB TEST PERFORMED IAW AMM 52-12-19-710-801.  CHECKED GOOD.
